Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible Anxiety

Posted by Declan on July 17, 2005, at 14:26:05

In reply to Re: Horrible Anxiety Tom Twilight, posted by ed_uk on July 17, 2005, at 13:33:39

Hey Tom
That's what I would do, what Ed said....not discontinue the Marplan, but take only so much of it as did not make my anxiety significantly worse......titrate upwards under the side effects if that is possible. If I'd started on 30mg/d Parnate I'd have no sleep and be hypomanic and euphoric and generally stuffed up. But 10 is OK, meaning I find it useful.
All the best
Declan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:528977
URL: http://www.dr-bob.org/babble/20050713/msgs/529058.html